# SDR SWIA201438711

- Difficulty date: July 12, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,274 hours, 11,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD F/A FLASHLIGHT IS INOPERATIVE.  REPLACED THE FWD F/A FLASHLIGHT.  OPS CHECKED GOOD.
